MathSciNet Relay Station
MathSciNet bibliographic data
MR2869246 93B12 (34A08 34H10 93D15)
Chen, Di-yi; Liu, Yu-xiao; Ma, Xiao-yi; Zhang, Run-fan Control of a class of fractional-order chaotic systems via sliding mode. Nonlinear Dynam. 67 (2012), no. 1, 893–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement